# SDR DALA2024022602647

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,449 hours, 9,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 008438
- Condition: Damaged
- Location: Emergency Lights
- Part time: 74,449 hours, 9,869 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DURING SERVICE CHECK FOUND DOOR 1R EMERGENCY EXIT LIGHT LEFT OF DOOR AND RED EMERGENCY LIGHT RIGHT OF DOOR INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 12WL EPSU PER A330 AMM 33-51. SYSTEM OPERATES NORMAL. (5744014)
